Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
129 Doctors are Online

My skin tone has changed during pregnancy, please suggest mme

My skin tone has changed from fair to tan skin during pregnancy i have tried the medicne Sunstop 30, Eukroma and Lipophilic cream didn't get any result.
Asked On : Mon, 14 Jun 2010
Answers:  3 Views:  541
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Medical Topics
Infertility Specialist 's  Response
normally there will skin pigmentation and darkening in pregnancy
The creams are only of some relief
after delivery these should lighten and disappear
Answered: Fri, 21 Oct 2011
I find this answer helpful
  User's Response
you keep on applying the medicines ,it will take on some time to go off i guess and have nice diet
Answered: Mon, 21 Jun 2010
  User's Response

The changes in the tone on skin seem to be related to the hormonal and metabolic changes occurring during pregnacy. Mostly such changes reverse back at the end of pregnancy. So need not worry. Continue taking good care of yourself.

thank you.
Dr. Kartik Aswani
Answered: Fri, 21 Oct 2011
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor